# SDR HALA2019111100479

- Difficulty date: November 9, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N488HA
- Make and model: Boeing 717-200
- Aircraft serial: 55001
- Aircraft time: 34,142 hours, 50,876 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 851AK
- Part serial: 373638
- Condition: Failed
- Part time: 1,150 hours, 2,600 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - PITOT AUX FAIL: ILLUMINATED. // INSTALLED NEW PITOT TUBE (AUX) PER AMM 34-11-01-400-801. COMPLETED UP TO STEP F (1) (J). PENDING LEAK AND OPS CHECK. LEAK CHECK OK PER AMM 34-11-00-790-808. OPS TEST OF AUX PITOT HEAT CHECK GOOD PER AMM 30-31-00-710-813.
